Die Axiomatisierung der Mengenlehre

J. v. Neumann

Mathematische Zeitschrift (1928)

  • Volume: 27, page 669-752
  • ISSN: 0025-5874; 1432-1823

How to cite


Neumann, J. v.. "Die Axiomatisierung der Mengenlehre." Mathematische Zeitschrift 27 (1928): 669-752. <http://eudml.org/doc/168000>.

author = {Neumann, J. v.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {669-752},
title = {Die Axiomatisierung der Mengenlehre},
url = {http://eudml.org/doc/168000},
volume = {27},
year = {1928},

AU - Neumann, J. v.
TI - Die Axiomatisierung der Mengenlehre
JO - Mathematische Zeitschrift
PY - 1928
VL - 27
SP - 669
EP - 752
LA - ger
UR - http://eudml.org/doc/168000
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.